Laurence Taylor


A.B., Princeton University, 1967
Ph.D., University of California, Berkeley, 1971

Email: Laurence.R.Taylor.2@nd.edu
Office: 206 Hayes-Healy Bldg
Phone: (574) 631-7468
Fax: (574) 631-6579

Mailing Address:
255 Hurley Bldg
Notre Dame, IN  46556-4618

For additional information see Laurence Taylor’s Personal Page.

Research Interests

Geometric topology,algebraic K-theory, surgery theory and algebraic topology.

Selected Publications

  • L. R. Taylor. The principal fibration sequence and the second cohomotopy set. Proceedings of the Freedman Fest, Geom. Topol. Monogr. 18:235-251, 2012.
  • L. R. Taylor. Controlling indeterminacy in Massey triple products. Geom. Dedicata., 148:371-389, 2010.
  • S. Nollet, L. R. Taylor and F. Xavier. Birationality of étale maps via surgery. J. Reine Angew. Math., 627:83-95, 2009.
  • L. R. Taylor. Unoriented geometric functors. Forum Math., 20:457-467, 2008.

Please direct questions and comments to: Laurence.R.Taylor.2@nd.edu